A representation theorem for certain Boolean lattices.

Título inglés A representation theorem for certain Boolean lattices.
Título español Un teorema de representación para ciertos retículos booleanos.
Autor/es Ríos Montes, José
Organización Inst. Mat. Univ. Nac. Autón. México (UNAM), México D.F., Méjico
Revista 0214-1493
Publicación 1988, 32 (1): 111-113, 3 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let R be an associative ring with 1 and R-tors the somplete Brouwerian lattice of all hereditary torsion theories on the category of left R-modules. A well known result asserts that R is a left semiartinian ring iff R-tors is a complete atomic Boolean lattice. In this note we prove that if L is a complete atomic Boolean lattice then there exists a left semiartinian ring R such that L is lattice-isomorphic to R-tors.
Clasificación UNESCO 120108
Palabras clave español Retículos ; Torsión
Código MathReviews MR0939774
Código Z-Math Zbl 0651.06003
Icono pdf Acceso al artículo completo